# SDR GLBA20110630G

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 29,701 hours, 40,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - DURING A ROUTINE INSPECTION, MX FOUND THE UPPER FWD AIR STAIR DOOR CABLE COVER TORN.  MX R & R THE UPPER FWD AS DOOR CABLE REF BMM 52-10-02.
